# SDR C2XA09RI214

- Difficulty date: December 10, 2009
- Submitted: December 22, 2009
- Operation: Air carrier
- Aircraft: N13553
- Make and model: Emb EMB-145LR
- Aircraft serial: 145585
- Aircraft time: 18,380 hours, 14,027 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Lavatory
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLIGHT 2940 - EWR - FLIGHT CREW REPORTED LAV SMOKE INDICATION AFTER T/O WITH NO SMOKE OR HEAT NOTED.  SYSTEM WAS RESET SUCCESSFULLY.  ACFT APPROVED TO SERVICE.
